# SDR C2XA10RI034

- Difficulty date: March 9, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 20,190 hours, 10,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2718 - EWR - FLIGHT CREW REPORTED AFTER T/O, APU BLEED SELECTED, MOMENTARY SMELL OF GAS.  EWR MX RAN APU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY, COULD NOT DUPLICATE ANY SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
